# SDR 20001215SH006

- Difficulty date: June 27, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Part number: 10513141
- Condition: Worn
- Location: Main Rotor
- Part time: 617 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END ASSY WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
